Academic
Publications
Periodicity of a class of nonautonomous max-type difference equations

Periodicity of a class of nonautonomous max-type difference equations,10.1016/j.amc.2011.04.022,Applied Mathematics and Computation,Stevo Stević

Periodicity of a class of nonautonomous max-type difference equations   (Citations: 4)
BibTex | RIS | RefWorks Download
In this note we prove several general and easily applicable results regarding the periodicity of positive solutions of the following difference equationsxn=max{f1(xn-k1,n),…,fm(xn-km,n),xn-s},n∈N0,andxn=minf1(xn-k1,n),…,fm(xn-km,n),xn-s,n∈N0,where 1⩽k1⋯km,m,s∈N, and where the functions fi:(0,∞)×N0→(0,∞),1⩽i⩽m, satisfy some additional conditions. These results considerably extend and unify numerous results on max-type difference equations existing in the literature.
Journal: Applied Mathematics and Computation - AMC , vol. 217, no. 23, pp. 9562-9566, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: